Join the 'Electrolyte' group to help and get support from people like you.
We found 8 questions associated with the 'Electrolyte' topic.
Posted 7 Jun 2015 by • 1 answer
... from a heart attack? Can it cause such a depletion of electrolytes that the heart stops or bp drops dangerously? I have been taking it for years and never had such a scary problem before. although after it has its effect, I usually sleep for several hours in a dead sleep, also a little scary. I ...
Posted 2 Aug 2013 by • 2 answers
I have been having seizures since October of 2012 They started out of the blue. In doing the MRI it showed i have a hyperactive microadenoma. The neurologists I have seen are telling me I am experiencing pseudoseizures and that there is nothing wrong with me. My endorcrinologist doesn't think ...
Posted 12 Feb 2018 by • 1 answer
... hospital because I was hydrated. Which I was told isn't possible. Also, tonight throwing up, 2/11/2018. Something isn't right
Posted 4 Aug 2009 by • 1 answer
... chemical reaction that can make the skin burn? a client of mine with in hours of taking dulcolax with lemon lime gatoraide had her inner elbows, shoulder and inner thighs turn hot to the touch, bright red, and burn. She lost her skin on those areas as if she had done a chemical peel!
Posted 21 Apr 2010 by • 1 answer
... have not produced a bowl movement. Could I have another problem?
Posted 28 Apr 2011 by • 1 answer
Monday final in clinical nutrition is coming up and I still don't know how to calculate added electrolytes for tpn! The TA is no help. My web searches have been fruitless and class notes/ppt are equally useless. I need a step by step procedure for calculating Mg, K, P.
Posted 31 Dec 2010 by • 1 answer
... chloride) in the total parenteral nutirtion to prevent precipitation?
Posted 25 Oct 2017 by • 1 answer
... this pain and my stomach is full and bloated with waves of pain?